# SDR CALA2014052100642

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 77,082 hours, 8,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR BATTERY, EMER POWER ASST INOPERATIVE.  R & R R4 DOOR BATTERY, EMER POWER ASST IAW MM 52 -11-20 & WC 25-0552-8-0090 & WPB 65854.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1596415, SN OFF 02054 BATTERY,  EMER OFF 25-5211-9-9051 2054 & ON 25-5211-9-9051 1846.
